# SDR ASAA1150409

- Difficulty date: September 24, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N585AS
- Make and model: Boeing 737890
- Aircraft serial: 35683
- Aircraft time: 15,532 hours, 4,777 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Filter
- Part number: 7588429101
- Condition: Defective
- Location: Nr 1 Idg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ETOPS PDC CHECK FOUND:  LT ENG DELTA P INDICATION PIN EXTENDED RED SHOWING.  REFERENCE AMM 05 51 93 PG 2 STEP 6.  REPLACED SCAVENGE FILTER AND CHANGED IDG OIL.  CONDITION SATISFACTORY.
